# SDR SWAA2021050519262

- Difficulty date: September 29, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER REAR SPAR SLIDING SEAL TRACK IS CRACKED. / REMOVED AND REPLACED SLIDING SEAL TRACK AT RT HZONTAL STAB UPPER REAR SPAR AS PER REF B737-700 SRM 51-40-02-0G-0 ACCOMPLISHED STABILIZER ELECTRIC TRIM SYSTEM TEST; REF: AMM 27-41-00-700-803
